# SDR CALA2024092602495

- Difficulty date: September 22, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 29,200 hours, 10,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310141
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN LH SEAT TRACK HAS CORROSION/CRACKS ( LBL45/BETWEEN STA 500B-500E).
